Universidad Complutense de Madrid
E-Prints Complutense

Antiproximinal norms in Banach spaces



Último año

Borwein, Jonathan M. y Jiménez Sevilla, María del Mar y Moreno, José Pedro (2002) Antiproximinal norms in Banach spaces. Journal of Approximation Theory, 114 (1). pp. 57-69. ISSN 0021-9045

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0021904501936366

URLTipo de URL


We prove that every Banach space containing a complemented copy of c0 has an antiproximinal body for a suitable norm. If, in addition, the space is separable, there is a pair of antiproximinal norms. In particular, in a separable polyhedral space X, the set of all (equivalent) norms on X having an isomorphic antiproximinal norm is dense. In contrast, it is shown that there are no antiproximinal norms in Banach spaces with the Convex Point of Continuity Property (CPCP). Other questions related to the existence of antiproximinal bodies are also discussed.

Tipo de documento:Artículo
Información Adicional:

This work was begun while the second and third authors were visiting the CECM at the Simon Fraser University. The second author is indebted to Gilles Godefroy for his support, valuable suggestions, and many stimulating conversations.

Palabras clave:Convex-functions; Intersection-properties; Continuity property; Differentiability; Sets; Point
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:16414
Depositado:18 Sep 2012 08:39
Última Modificación:27 Jun 2018 09:55

Descargas en el último año

Sólo personal del repositorio: página de control del artículo